Vol. 6, No. 4, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
The problem of continuous programs

Howard Ashley Osborn

Vol. 6 (1956), No. 4, 721–731
Mathematical Subject Classification
Primary: 90.0X
Milestones
Received: 9 September 1955
Revised: 16 December 1955
Published: 1 December 1956
Authors
Howard Ashley Osborn